Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 10, 2022, 1:38 AM MDT for 11 counties in New Mexico. It took effect at Apr 10, 2022, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2022, 1:38 AM MDT (07:38 UTC)
- In effect from
- Apr 10, 2022, 12:00 PM MDT
- Expired
- Apr 10, 2022, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, Quay County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5750 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
149 WWUS75 KABQ 100738 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 138 AM MDT Sun Apr 10 2022 NMZ215-223-226>229-231>234-237-239-101800- /O.NEW.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/ East Slopes Sangre de Cristo Mountains-Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County-De Baca County-Eastern Lincoln County- 138 AM MDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, and northeast New Mexico. * WHEN...From Noon today to 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. Areas of blowing dust may suddenly reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
882 WWUS75 KABQ 101605 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1005 AM MDT Sun Apr 10 2022 NMZ215-110015- /O.UPG.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/ /O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/ East Slopes Sangre de Cristo Mountains- 1005 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ214-110015- /O.NEW.KABQ.HW.W.0011.220410T1800Z-220411T0200Z/ Southern Sangre de Cristo Mountains- 1005 AM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 45 mph with gusts up to 60 mph expected. * WHERE...Southern Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-226>229-231>234-237-239-110000- /O.CON.KABQ.WI.Y.0030.220410T1800Z-220411T0000Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County-Eastern Lincoln County- 1005 AM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and northeast New Mexico. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
222 WWUS75 KABQ 102033 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 233 PM MDT Sun Apr 10 2022 NMZ228-229-110015- /O.UPG.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ /O.EXA.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ Far Northeast Highlands-Northeast Highlands- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Far Northeast Highlands and Northeast Highlands. * WHEN...For the High Wind Warning, until 8 PM MDT this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ214-215-110015- /O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ /O.CON.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, west winds 25 to 35 mph with gusts up to 55 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...For the High Wind Warning, until 8 PM MDT this evening. For the High Wind Watch, from Monday evening through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-226-227-231>234-110015- /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ /O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Harding County-Eastern San Miguel County-Guadalupe County-Quay County- 233 PM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. For the High Wind Watch, southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Highlands, South Central Mountains, Guadalupe County, Quay County, Eastern San Miguel County, Harding County and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...For the Wind Advisory, until 6 PM MDT this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ237-239-110000- /O.CON.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ De Baca County-Eastern Lincoln County- 233 PM MDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Eastern Lincoln County and De Baca County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines in some areas. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ202-205-206-110015- /O.NEW.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Chuska Mountains, West Central Mountains and West Central Plateau. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ210-213-110015- /O.NEW.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Tusas Mountains Including Chama-Northern Sangre de Cristo Mountains- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains Including Chama. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ224-225-230-240-110015- /O.NEW.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ South Central Highlands-Upper Tularosa Valley-Union County- Southwest Chaves County- 233 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...South Central Highlands, Upper Tularosa Valley, Union County and Southwest Chaves County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ 24
041 WWUS75 KABQ 102341 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 541 PM MDT Sun Apr 10 2022 NMZ214-215-111200- /O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ /O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ228-229-111200- /O.CAN.KABQ.HW.W.0011.000000T0000Z-220411T0200Z/ /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ Far Northeast Highlands-Northeast Highlands- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...Far Northeast Highlands and Northeast Highlands. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ223-226-227-231>234-111200- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Harding County-Eastern San Miguel County-Guadalupe County-Quay County- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Highlands, South Central Mountains, Guadalupe County, Quay County, Eastern San Miguel County, Harding County and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ237-239-110045- /O.EXP.KABQ.WI.Y.0030.000000T0000Z-220411T0000Z/ De Baca County-Eastern Lincoln County- 541 PM MDT Sun Apr 10 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... Breezy winds with occasional gusts will continue through the evening. $$ NMZ202-205-206-111200- /O.CON.KABQ.HW.A.0007.220411T2000Z-220413T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible Tuesday. * WHERE...Chuska Mountains, West Central Mountains and West Central Plateau. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ210-213-111200- /O.CON.KABQ.HW.A.0007.220412T0300Z-220413T0200Z/ Tusas Mountains Including Chama-Northern Sangre de Cristo Mountains- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible Tuesday. * WHERE...Northern Sangre de Cristo Mountains and Tusas Mountains Including Chama. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ NMZ224-225-230-240-111200- /O.CON.KABQ.HW.A.0007.220412T1500Z-220413T0200Z/ South Central Highlands-Upper Tularosa Valley-Union County- Southwest Chaves County- 541 PM MDT Sun Apr 10 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible Tuesday. * WHERE...South Central Highlands, Upper Tularosa Valley, Union County and Southwest Chaves County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 11:29 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 9, 11:29 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1129 PM MDT Sat Apr 9 2022 .AVIATION... 06Z TAF CYCLE Lcl wly wind gusts around 40kt to persist with stronger gusts to around 45kt possible along the east slopes of the central mt chain. Lcl MVFR vsbys in BLDU in dust prone areas. Isold virga showers with gusty erratic winds possible aft 10/21Z along the Contdvd and north of I-40 due to a modest increase in mid level moisture. && .PREV DISCUSSION...303 PM MDT Sat Apr 9 2022... .SYNOPSIS... Here we go with the New Mexico spring wind machine. Breezy to windy conditions are occurring this afternoon, but behaving and staying under wind advisory levels as forecast. That will not be the case the next several days. Wind advisories will be needed Sunday through at least Wednesday, with local high wind warning criteria possible, especially Tuesday. A weak short wave trough will pass north of NM Sunday, dragging a cold front across the state as well. Most locations will be a few degrees cooler than today. The next storm system will arrive in the Pacific Northwest Monday, bringing more wind and some precipitation early in the week. The storm will pull away Wednesday with dry weather expected for the latter portion of next week. Monday will be mild, but Tuesday and Wednesday much cooler. A warming trend is expected Thursday and Friday. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Wind and fire weather will continue to be the main concern tonight and Sunday, since humidities will remain very low and winds will strengthen over mountain tops tonight. Gusts to 50 mph are expected over the highest peaks of the mountains north of I-40 overnight, but coverage does not look widespread enough to warrant a Wind Advisory. There is a risk that a mountain wave could crash locally at the surface for a few hours late tonight along the east slopes of the Sangre de Cristo Mountains, but model cross-sections this afternoon didn't show the strongest winds quite reaching the ground. Winds will strengthen areawide on Sunday, when locations along and east of the central mountain chain have the best chance of experiencing Wind Advisory criteria gusts of 50 mph. There is some uncertainty about where a surface low will set up on the far eastern plains Sunday afternoon, and there should be an area of locally lighter winds directly under the low. Look for the night shift to pin down the precise location and issue some Wind Advisories. CAMs are now suggesting some gusty virga showers mainly over the northern mountains on Sunday evening, as well. LONG TERM...(MONDAY THROUGH SATURDAY)... It will be windy most of next week. A storm system to our northwest Monday will cross New Mexico Tuesday and Tuesday night, bringing strong winds through the first half of next week, but especially on Tuesday. Mild temperatures Monday will drop considerably Tuesday and Wednesday. In addition, we could get rain showers and higher mountain snow showers late Monday through Wednesday across western and northern NM. Thursday and Friday will be dry and warmer. The next storm could impact the state next weekend with strong wind, cooler temperatures, and precipitation across the north. && .FIRE WEATHER... ...EXTENDED PERIOD OF WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THROUGH THE MIDDLE OF NEXT WEEK... With an active storm track passing mainly to the north of NM, a persistent surface trough in the lee of the southern Rockies, and ample mixing over the Land of Enchantment with well above normal high temperatures, widespread critical fire weather conditions are forecast daily through Monday, except through Tuesday across eastern areas and the Middle Rio Grande Valley. Winds will actually strengthen over the mountains and typically favored east slope locations tonight as the flow aloft strengthens. Widespread poor humidity recovery is also expected tonight along and east of the central mountain chain and over the Middle Rio Grande Valley, where locally critical fire weather conditions will linger in the gusty places even into the late night hours. West and southwest winds will strengthen areawide Sunday and again Monday with gusts potentially over 50 mph in some areas. Gusts over 60 mph will be possible in many places Tuesday as the jet stream moves overhead. Western and north central areas may also receive some showers and thunderstorms that day, but wetting precip will probably be localized and favor the mountains near the CO border. Temperatures will cool below normal in the west Tuesday and areawide Wednesday, when breezy to windy northwest flow will persist and humidities will remain below 15 percent. After some weaker but still gusty winds and rebounding temperatures Thursday, an upper level trough crossing the Great Basin could bring more wind and fire weather concerns Friday. && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM to 8 PM MDT Sunday for the following zones... NMZ101>109. Fire Weather Watch from Monday afternoon through Monday evening for the following zones... NMZ101>109. &&
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:21 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 25 hr |
| Apr 10, 2:21 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 43 hr |
| Apr 10, 10:05 AM MDT | High Wind Warning | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 8 hr |
| Apr 10, 2:33 PM MDT | High Wind Watch | ABQ | Catron, Chaves, Cibola, Colfax, Guadalupe, Harding and 14 more | 12 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.